Twelve weeks into TRT and concerned I’ve made a mistake…

Buy Lab Tests Online

MarkTRT

New Member
Hi friends,
43 yo male and just took my twelfth test cyp injection last Friday (160 mg once weekly). Also on dessicated thyroid, DHEA, and 75mg Effexor.
Got on the TRT regimen to help me lose weight (T levels were in the acceptable range) and increase libido.
So I’m three months in and I feel like I look worse. I think my clothes are fitting a little looser but my face looks puffy and round and I feel like I LOOK heavier. Last time I saw my doc (when he gave me the first injection) he said “you’re gonna watch that belly fat just melt away.”
Experiencing some testicular atrophy, worse snoring (even though I tape my mouth at night), and my libido is basically the same. Maybe certain days where it’s improved.
Meeting with my doc and getting my new bloodwork back on Friday and will share that. But he’s going to be motivated to keep me on his protocol.
What do we think? My big questions for you at this moment are:
1) Should I be contemplating adding HGC for the testicular atrophy or is that a whole can of worms I should avoid?
2) IF I wanted to stop TRT at this point, how would I do that? 12 weeks in, would I just taper off, stop cold turkey? Would the testes remember how to make endogenous test or would I need to go on some new protocol to switch from test?
Feeling overwhelmed and confused.
 
Defy Medical TRT clinic doctor

Vince

Super Moderator
Hi friends,
43 yo male and just took my twelfth test cyp injection last Friday (160 mg once weekly). Also on dessicated thyroid, DHEA, and 75mg Effexor.
Got on the TRT regimen to help me lose weight (T levels were in the acceptable range) and increase libido.
So I’m three months in and I feel like I look worse. I think my clothes are fitting a little looser but my face looks puffy and round and I feel like I LOOK heavier. Last time I saw my doc (when he gave me the first injection) he said “you’re gonna watch that belly fat just melt away.”
Experiencing some testicular atrophy, worse snoring (even though I tape my mouth at night), and my libido is basically the same. Maybe certain days where it’s improved.
Meeting with my doc and getting my new bloodwork back on Friday and will share that. But he’s going to be motivated to keep me on his protocol.
What do we think? My big questions for you at this moment are:
1) Should I be contemplating adding HGC for the testicular atrophy or is that a whole can of worms I should avoid?
2) IF I wanted to stop TRT at this point, how would I do that? 12 weeks in, would I just taper off, stop cold turkey? Would the testes remember how to make endogenous test or would I need to go on some new protocol to switch from test?
Feeling overwhelmed and confused.
12 weeks in, it. Should be easy to stop now. Getting back to your levels will be fast. But don't wait too long if you really want to stop.
 

Phil Goodman

Active Member
1.) don’t add HCG if you aren’t dialed in on test yet. The puffy face could be from higher E2 and/or hormonal swings. Your body may settle in more over time, or you could try increasing frequency so your body isn’t on as much of a roller coaster. That should reduce aromatization and reduce hormonal swings…so instead of once/week go with 2-3 injections per week while keeping the same dose(or possibly lowering depending on what your bloodwork looks like)

2.) after 12 weeks it would probably be easier longterm if you just go cold turkey. With some atrophy already occurring there may be a small lag, but it shouldn’t take long for them to come back online.
 

Systemlord

Member
I think your dosage is too high.


Thanks for the reply. What makes you think so?

face looks puffy and round
This ^^. This is probably from fluid retention which should go away when your body adapts to TRT.
worse snoring
TRT can worsen sleep apnea. I'd get a sleep study done.

I LOOK heavier.
TRT puts intracellular water into your muscles, testosterone builds up your bones and muscle.
 

Willyt

Active Member
You are most likely retaining good deal of water weight. Its very common with cypionate and there are many threads on the forum about it.

As mentioned above, you may want to lower dose and increase injection frequency. That will most likely help reduce the puffiness. You are injecting over 2x what normal healthy young male produces naturally.
 

Pacman

Active Member
So I’m three months in and I feel like I look worse. I think my clothes are fitting a little looser but my face looks puffy and round and I feel like I LOOK heavier.
It's possible also that this is due to the way you are eating... Is your diet in check? Are you monitoring your daily caloric and macro intake, along your daily weight etc?

If you consume a lot of carbs, you will look puffier. This is true by pretty much everyone. Carbs hold onto a ton of water. Even if you lose fat, you can still look cosmetically puffy from the sheer amount of water your body holds onto, and the more carbs you consume the more your body holds onto water. This is the reason that bodybuilders pretty much "carb-starve" (as well as dehydrate) themselves right before shows, despite them being all under 10% bodyfat...

Increased T levels also increase water retention, so that would only add to that.

2) IF I wanted to stop TRT at this point, how would I do that? 12 weeks in, would I just taper off, stop cold turkey? Would the testes remember how to make endogenous test or would I need to go on some new protocol to switch from test?
Yes, your body will start producing testosterone again. Your levels will likely have to drop below whatever your brain detects as normal first though, so you might feel somewhat shitty for at least a few weeks until your body readjusts. If you intend to cease TRT completely at this point (after 12 weeks), going off cold turkey is the best option long term, despite the temporary discomfort. You will have to go through the discomfort anyway, because as long as you are injecting, your body won't "feel" a need to produce its own. So tapering would only extend that process.

As a side note:
Last time I saw my doc (when he gave me the first injection) he said “you’re gonna watch that belly fat just melt away.”
This is not true.

At least not in the way your doctor described that.

You'll definitely have an easier time losing belly fat with normal (and especially high normal) T levels, but T is not a fat burner. You can still gain belly fat (and overall fat) by being in a caloric surplus, no matter how much T you inject. Also, unfortunately belly fat is the last to go for most of us. For some reason most of our bodies seem to be aggravatingly insistent on losing belly fat last.
 

MarkTRT

New Member
This ^^. This is probably from fluid retention which should go away when your body adapts to TRT.

TRT can worsen sleep apnea. I'd get a sleep study done.


TRT puts intracellular water into your muscles, testosterone builds up your bones and muscle.
Hi, and thanks for the response! Wouldn’t my body have adapted to the TRT three months in?
 
Buy Lab Tests Online

Sponsors

bodybuilder test discounted labs
Defy Medical Telemedicine hormones
Discounted lab tests
TRT in UK Balance my hormones
Testosterone books nelson vergel
Free Testosterone Book
Register on ExcelMale.com
Trimix HCG Offer Excelmale
Thumos USA men's mentoring and coaching
Testosterone TRT HRT Doctor Near Me

Online statistics

Members online
1
Guests online
6
Total visitors
7

Latest posts

Top